MAUDE Adverse Event Report: Philips Medizin Systeme Böblingen GmbH IntelliVue MX800 patient monitor; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

Philips Medizin Systeme Böblingen GmbH IntelliVue MX800 patient monitor; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number IntelliVue Patient Monitor MX800
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that no alarm triggered.The device was in use on a patient at the time of event, there was no adverse event reported.
 
Additional Manufacturer Narrative
E1: (b)(6).A philips remote technical support specialist (tss) interviewed the customer who reported no alarm was perceived despite low invasive arterial blood pressure (art) values on (b)(6) 2026 between 04:00¿05:00.The customer requested verification of alarm functionality, alarm configuration, and system behavior.The reported issue could not be reproduced under investigation conditions as the monitor had been removed from clinical service for investigation.Alarm annunciations were recorded by the system.No evidence was found that art alarms were disabled.The tss reviewed the available audit data, alarm generation could be verified and a device hardware or software malfunction could not be confirmed.Multiple ¿pause all alarms¿ events, alarm acknowledgements, and transitions into pause/standby mode were identified within the reviewed period.Art alarm limits were modified during the investigation period, including changes of the art lower limit (65, 60, 50, 55 mmhg).Frequent art signal quality related events (art no pulse, art signal disturbance, art range?) were also documented.These findings indicate that alarm configuration changes, alarm pause functions, workflow-related actions and/or intermittent invasive pressure signal quality issues may have contributed to the reported perception that no alarm occurred.A philips field service engineer (fse) went onsite to further evaluate the unit.The fse could not confirm the alleged malfunction as performance verification and testing produced no malfunction.The alarms were set according to the configuration.The fse stated the analysis by tss - alarm behavior corresponds to configuration.Based on the information available in the case and the logs provided by the customer, the unit operated as designed.There was no product malfunction.If additional information is received, the complaint file will be reopened for further investigation.

Brand Name
IntelliVue MX800 patient monitor
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
+49(703)14632031
MDR Report Key50681594
Report Number9610816-2026-101840
Device Sequence Number20153293
Product Code MHX
UDI-Device Identifier00884838020733
UDI-Public(01)00884838020733
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K150310
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIntelliVue Patient Monitor MX800
Device Catalogue Number865240
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown